# SDR SPAA2015032300002

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 59,769 hours, 35,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900542
- Part serial: 20272
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FIXED EMERGENCY EXIT SIGN FAILS TO ILLUMINATE. REPLACED EXIT SIGN POWER SUPPLY IAW AMM 33-51-101.  FUNCTIONALLY TESTED IAW AMM 33-51-11
